# SDR SWAA2022012701944

- Difficulty date: July 15, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 44,047 hours, 25,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RH SLIDER SEAL IS CRACKED AT THE FWD TRACK / REMOVED AND REPLACED SLIDING SEAL RH HORIZ STAB PER AMM 53-31-31
